Boundedness of normalized eigenfunctions for the Sturm–Liouville problem with minimal constraints on the smoothness of the coefficients
Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1465-1467
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_8_a19,
author = {V. Ya. Yakubov},
title = {Boundedness of normalized eigenfunctions for the {Sturm{\textendash}Liouville} problem with minimal constraints on the smoothness of the coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1465--1467},
year = {1994},
volume = {30},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_8_a19/}
}
TY - JOUR AU - V. Ya. Yakubov TI - Boundedness of normalized eigenfunctions for the Sturm–Liouville problem with minimal constraints on the smoothness of the coefficients JO - Differencialʹnye uravneniâ PY - 1994 SP - 1465 EP - 1467 VL - 30 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_8_a19/ LA - ru ID - DE_1994_30_8_a19 ER -
%0 Journal Article %A V. Ya. Yakubov %T Boundedness of normalized eigenfunctions for the Sturm–Liouville problem with minimal constraints on the smoothness of the coefficients %J Differencialʹnye uravneniâ %D 1994 %P 1465-1467 %V 30 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1994_30_8_a19/ %G ru %F DE_1994_30_8_a19
V. Ya. Yakubov. Boundedness of normalized eigenfunctions for the Sturm–Liouville problem with minimal constraints on the smoothness of the coefficients. Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1465-1467. http://geodesic.mathdoc.fr/item/DE_1994_30_8_a19/